M. Levy, Parabolic Equation Methods for Electromagnetic Wave Propagation, IET, issue.45, 2000.
DOI : 10.1049/PBEW045E

R. H. Hardin and F. D. Tappert, Applications of the split-step Fourier method to the numerical solution of nonlinear and variable coefficient wave equations, SIAM Review, vol.15, issue.1, pp.423-429, 1973.

G. D. Dockery and J. R. Kuttler, An improved impedance-boundary algorithm for Fourier split-step solutions of the parabolic wave equation, IEEE Transactions on Antennas and Propagation, vol.44, issue.12, pp.1592-1599, 1996.
DOI : 10.1109/8.546245

G. A. Deschamps, Gaussian beam as a bundle of complex rays, Electronics Letters, vol.7, issue.23, pp.684-685, 1971.
DOI : 10.1049/el:19710467